Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 39, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 14, 2010, 6:58 PM CDT for 8 counties in Wisconsin. It was in force for 47 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2010, 6:58 PM CDT (23:58 UTC)
- Expired
- Jul 14, 2010, 7:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Brown County, WI, Calumet County, WI, Menominee County, WI, Oconto County, WI, Outagamie County, WI, Shawano County, WI, Waupaca County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 8 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 7:02 PM CDT | TSTM WND GST 60 | Omro, WI | IN THE CITY. |
| Jul 14, 7:10 PM CDT | TORNADO | Neenah, WI | POSSIBLE TORNADO AT CTY ROAD A AND HIGHWAY 41. |
| Jul 14, 7:25 PM CDT | TSTM WND DMG | Oshkosh, WI | TREES DOWN THROUGHT THE CITY. |
| Jul 14, 7:26 PM CDT | TSTM WND GST 43 | Oshkosh, WI | |
| Jul 14, 7:30 PM CDT | TSTM WND DMG | Green Bay, WI | 24 INCH DIAMETER TREE SPLIT 8 FEET UP...LAYING ON HOUSE. |
| Jul 14, 7:35 PM CDT | TSTM WND DMG | Green Bay, WI | TREES AND POWERLINES DOWN AT THE INTERSECTION OF RIDGE ROAD AND LANGLADE AVENUE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 11:43 AM CDT | Tornado Watch | SPC | 7 hr |
| Jul 14, 6:53 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 12.0 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1516 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
196
WUUS53 KGRB 142358
SVRGRB
WIC009-015-078-083-087-115-135-139-150045-
/O.NEW.KGRB.SV.W.0039.100714T2358Z-100715T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
658 PM CDT WED JUL 14 2010
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BROWN COUNTY IN NORTHEAST WISCONSIN...
CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
SOUTHEASTERN MENOMINEE COUNTY IN NORTHEAST WISCONSIN...
SOUTHERN OCONTO COUNTY IN NORTHEAST WISCONSIN...
OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
EASTERN SHAWANO COUNTY IN NORTHEAST WISCONSIN...
EXTREME NORTHEASTERN WAUPACA COUNTY IN NORTHEAST WISCONSIN...
WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 745 PM CDT
* AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KESHENA TO 8 MILES EAST OF CLINTONVILLE TO 8 MILES
WEST OF APPLETON TO RUSH LAKE...AND MOVING EAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BLACK CREEK AND APPLETON AROUND 705 PM CDT.
OSHKOSH AROUND 710 PM CDT.
GILLETT AROUND 715 PM CDT.
PULASKI AND KAUKAUNA AROUND 720 PM CDT.
GREEN BAY AROUND 735 PM CDT.
CHILTON AND BRILLION AROUND 740 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MENASHA...MACKVILLE...CECIL...BRIARTON...BONDUEL...ZACHOW...WITTMAN
FIELD...WINNEBAGO...UNDERHILL AND SEYMOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4427 8864 4497 8869 4499 8795 4474 8795
4472 8798 4466 8797 4465 8800 4460 8797
4460 8801 4457 8802 4455 8800 4454 8793
4440 8792 4393 8821 4394 8840 4389 8841
4389 8888
TIME...MOT...LOC 2357Z 258DEG 35KT 4490 8855 4461 8853
4429 8851 4391 8876
WIND...HAIL 70MPH <.75IN
$$
AK4 follow-up statements
034
WWUS53 KGRB 150007
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
707 PM CDT WED JUL 14 2010
WIC135-150016-
/O.CAN.KGRB.SV.W.0039.000000T0000Z-100715T0045Z/
WAUPACA WI-
707 PM CDT WED JUL 14 2010
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN WAUPACA
COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.
LAT...LON 4434 8860 4497 8858 4499 8795 4474 8795
4472 8798 4466 8797 4465 8800 4460 8797
4460 8801 4457 8802 4454 8798 4454 8793
4439 8792 4424 8804 4393 8821 4394 8840
4389 8841 4389 8879
TIME...MOT...LOC 0006Z 258DEG 35KT 4492 8843 4463 8841
4431 8839 4393 8864
$$
WIC009-015-078-083-087-115-139-150045-
/O.CON.KGRB.SV.W.0039.000000T0000Z-100715T0045Z/
MENOMINEE WI-SHAWANO WI-BROWN WI-OUTAGAMIE WI-WINNEBAGO WI-CALUMET WI-
OCONTO WI-
707 PM CDT WED JUL 14 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OCONTO...
CALUMET...EASTERN WINNEBAGO...OUTAGAMIE...WESTERN BROWN...SHAWANO AND
SOUTHEASTERN MENOMINEE COUNTIES UNTIL 745 PM CDT...
AT 702 PM CDT...TRAINED WEATHER SPOTTERS REPORTED MEASURED WIND
GUSTS TO 60 MPH IN THE TOWN OF OMRO. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES EAST OF KESHENA TO 11 MILES
NORTH OF BLACK CREEK TO APPLETON TO 7 MILES EAST OF RUSH
LAKE...MOVING EAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
GILLETT AROUND 715 PM CDT.
PULASKI AND KAUKAUNA AROUND 720 PM CDT.
GREEN BAY AROUND 735 PM CDT.
CHILTON AND BRILLION AROUND 740 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE ROSE LAWN...
NORTHERN LAKE WINNEBAGO...KIMBERLY...FREEDOM...COMBINED LOCKS...
ANGELICA...ADVANCE...ONEIDA...OCONTO FALLS AND LITTLE CHUTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4434 8860 4497 8858 4499 8795 4474 8795
4472 8798 4466 8797 4465 8800 4460 8797
4460 8801 4457 8802 4454 8798 4454 8793
4439 8792 4424 8804 4393 8821 4394 8840
4389 8841 4389 8879
TIME...MOT...LOC 0006Z 258DEG 35KT 4492 8843 4463 8841
4431 8839 4393 8864
WIND...HAIL 60MPH <.75IN
$$
AK455
WWUS53 KGRB 150017
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
717 PM CDT WED JUL 14 2010
WIC078-150027-
/O.CAN.KGRB.SV.W.0039.000000T0000Z-100715T0045Z/
MENOMINEE WI-
717 PM CDT WED JUL 14 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MENOMINEE COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.
LAT...LON 4389 8876 4435 8856 4497 8844 4499 8795
4474 8795 4472 8798 4466 8797 4465 8800
4460 8797 4460 8801 4457 8802 4454 8798
4454 8793 4439 8792 4424 8804 4393 8821
4394 8840 4389 8841
TIME...MOT...LOC 0017Z 258DEG 35KT 4498 8828 4465 8826
4433 8824 4395 8850
$$
WIC009-015-083-087-115-139-150045-
/O.CON.KGRB.SV.W.0039.000000T0000Z-100715T0045Z/
SHAWANO WI-BROWN WI-OUTAGAMIE WI-WINNEBAGO WI-CALUMET WI-OCONTO WI-
717 PM CDT WED JUL 14 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OCONTO...
CALUMET...EASTERN WINNEBAGO...EASTERN OUTAGAMIE...WESTERN BROWN AND
EASTERN SHAWANO COUNTIES UNTIL 745 PM CDT...
AT 711 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES NORTHWEST OF GILLETT TO 6 MILES WEST OF PULASKI TO 5
MILES NORTHWEST OF KAUKAUNA TO 5 MILES SOUTH OF OSHKOSH...MOVING EAST
AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
GREEN BAY AROUND 735 PM CDT.
CHILTON AROUND 740 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE SHERWOOD...
WRIGHTSTOWN...SPRUCE...SAMPSON...KUNESH...HIGH CLIFF STATE PARK...
DUNDAS...ANSTON...STOCKBRIDGE AND SUAMICO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4389 8876 4435 8856 4497 8844 4499 8795
4474 8795 4472 8798 4466 8797 4465 8800
4460 8797 4460 8801 4457 8802 4454 8798
4454 8793 4439 8792 4424 8804 4393 8821
4394 8840 4389 8841
TIME...MOT...LOC 0017Z 258DEG 35KT 4498 8828 4465 8826
4433 8824 4395 8850
WIND...HAIL 60MPH <.75IN
$$
AK278
WWUS53 KGRB 150034
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
734 PM CDT WED JUL 14 2010
WIC115-150042-
/O.CAN.KGRB.SV.W.0039.000000T0000Z-100715T0045Z/
SHAWANO WI-
734 PM CDT WED JUL 14 2010
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHAWANO COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.
LAT...LON 4434 8829 4459 8823 4497 8825 4499 8795
4474 8795 4472 8798 4466 8797 4465 8800
4460 8797 4460 8801 4457 8802 4454 8798
4454 8793 4439 8792 4424 8804 4393 8821
4394 8840 4389 8841 4389 8847
TIME...MOT...LOC 0032Z 258DEG 35KT 4501 8808 4468 8806
4436 8804 4398 8830
$$
WIC009-015-083-087-139-150045-
/O.CON.KGRB.SV.W.0039.000000T0000Z-100715T0045Z/
BROWN WI-OUTAGAMIE WI-WINNEBAGO WI-CALUMET WI-OCONTO WI-
734 PM CDT WED JUL 14 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OCONTO...
CALUMET...SOUTHEASTERN WINNEBAGO...EASTERN OUTAGAMIE AND WESTERN
BROWN COUNTIES UNTIL 745 PM CDT...
AT 729 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES SOUTHWEST OF POUND TO 7 MILES EAST OF PULASKI TO 11
MILES NORTHEAST OF KAUKAUNA TO 10 MILES SOUTHWEST OF CHILTON...MOVING
EAST AT 40 MPH.
WIND GUSTS TO 36 MPH HAVE BEEN REPORTED AT AUSTIN STRAUBEL AIRPORT
IN GREEN BAY AT 730 PM.
SEVERE THUNDERSTORMS WILL BE NEAR...
CHILTON AROUND 740 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4434 8829 4459 8823 4497 8825 4499 8795
4474 8795 4472 8798 4466 8797 4465 8800
4460 8797 4460 8801 4457 8802 4454 8798
4454 8793 4439 8792 4424 8804 4393 8821
4394 8840 4389 8841 4389 8847
TIME...MOT...LOC 0032Z 258DEG 35KT 4501 8808 4468 8806
4436 8804 4398 8830
WIND...HAIL 60MPH <.75IN
$$
AK290
WWUS53 KGRB 150044
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
744 PM CDT WED JUL 14 2010
WIC009-015-083-087-139-150052-
/O.EXP.KGRB.SV.W.0039.000000T0000Z-100715T0045Z/
BROWN WI-OUTAGAMIE WI-WINNEBAGO WI-CALUMET WI-OCONTO WI-
744 PM CDT WED JUL 14 2010
...THE SEVERE THUNDERSTORM WARNING FOR OCONTO...CALUMET...
SOUTHEASTERN WINNEBAGO...EASTERN OUTAGAMIE AND WESTERN BROWN COUNTIES
WILL EXPIRE AT 745 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 1 AM CDT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
EASTERN BROWN AND EASTERN CALUMET COUNTY UNTIL 830 PM CDT.
LAT...LON 4434 8829 4459 8823 4497 8825 4499 8795
4474 8795 4472 8798 4466 8797 4465 8800
4460 8797 4460 8801 4457 8802 4454 8798
4454 8793 4439 8792 4424 8804 4393 8821
4394 8840 4389 8841 4389 8847
TIME...MOT...LOC 0042Z 258DEG 35KT 4503 8794 4470 8792
4438 8791 4400 8817
$$
AKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:31 PM CDT, 3 hours 27 minutes earlier.
Area forecast discussion, Jul 14, 3:31 PM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 331 PM CDT WED JUL 14 2010 .SHORT TERM...TONIGHT AND THURSDAY THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF THE AREA...EXCEPT FOR THE FAR NORTH FOR THE REMAINDER OF THE AFTERNOON. STORMS APPROACHING GREEN BAY HAVE WEAKENED FOR THE MOMENT. ANOTHER LINE OF SEVERE WAS LOCATED ACROSS WESTERN WISCONSIN. A THIRD LINE OF SEVERE STORMS WAS LOCATED ACROSS MINNESOTA WITH THE ACTUAL COLD FRONT. FOR THIS EVENING...EXPECT THUNDERSTORMS TO CONTINUE WITH THE MENTION OF DAMAGING WINDS...LARGE HAIL... AND LOCALLY HEAVY RAIN. RAINFALL RATES IN THE HEAVIER STORMS WERE IN THE 2 TO 3 INCH PER HOUR. PRECIPITATION WILL COME TO END OR DIMINISH LATER THIS EVENING INTO THE OVERNIGHT PERIOD. HIGH PRESSURE WILL BUILD INTO THE REGION ON THURSDAY. IT WILL STILL BE A VERY WARM DAY WITH HIGHS IN THE LOWER TO MIDDLE 80S AT MOST PLACES. .LONG TERM...THURSDAY NIGHT THROUGH NEXT WEDNESDAY...MAIN FCST CONCERNS ARE PCPN CHCS LATE IN THE WEEKEND...AND AGAIN TOWARD MIDWEEK. ZONAL WEST-NORTHWEST FLOW WILL DOMINATE THROUGH THE PERIOD...WITH SEASONAL TEMPERATURES AND A COUPLE FRONTAL SYSTEMS MOVG THROUGH THE FORECAST AREA. THE FIRST SYSTEM IS PROGGED TO MOVE THROUGH WI SAT NGT/SUN... ACCOMPANIED BY A THREAT OF TSTMS...AND POSSIBLY ANOTHER ROUND OF SVR WX. HIGH PRESSURE IS EXPECTED TO BUILD INTO THE RGN FOR MON/TUES...WITH THE NEXT SYSTEM MOVG INTO THE PLAINS BY MIDWEEK. DEVELOPING WAA IN ADVANCE OF THIS SYSTEM COULD BRING A CHC OF TSTMS TUES NGT/WEDS... ESP OVER OUR SOUTHERN COUNTIES. && .AVIATION...THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THIS AFTERNOON AND THIS EVENING. SOME OF THE STRONGER STORMS WILL PRODUCE IFR/LIFR VISIBILITIES DUE TO HEAVY RAIN. THE STRONGEST STORMS WILL PRODUCE WIND GUSTS OF 30 TO 50 KNOTS WITH LOCALLY HIGHER GUSTS. SHOWERS AND THUNDERSTORMS WILL END ACROSS THE NORTH AND WEST LATE THIS EVENING INTO EARLY THURSDAY MORNING... THEN ACROSS EASTERN WISCONSIN LATER TONIGHT. HIGH PRESSURE WILL BUILD INTO THE STATE ON THURSDAY. FAIR WEATHER CUMULUS CLOUDS CAN BE EXPECTED ON WESTERLY WINDS THAT COULD GUST TO 25 KNOTS BY LATE THURSDAY MORNING INTO THURSDAY AFTERNOON. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && ECKBERG/KIECKBUSCH
Hazardous weather outlook, Jul 14, 3:33 PM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 333 PM CDT WED JUL 14 2010 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-152045- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 333 PM CDT WED JUL 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER MOST OF CENTRAL AND NORTHEAST WISCONSIN. SEVERAL CLUSTERS OF SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE REGION DURING THE LATE AFTERNOON AND EVENING HOURS. DAMAGING WINDS...ISOLATED TORNADOES...TORRENTIAL RAINFALL AND LARGE HAIL ARE THE MAIN THREATS. THE HEAVY RAINFALL WILL LIKELY RESULT IN SOME URBAN FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BE SEVERE. ADDITIONAL STORMS ARE POSSIBLE FROM TUESDAY NIGHT INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD BE EXPECTED LATE THIS AFTERNOON AND EVENING. LMZ521-522-541>543-152045- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 333 PM CDT WED JUL 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL AFFECT THE LAKE LATE THIS AFTERNOON AND EVENING. SOME OF THE STORMS WILL PRODUCE STRONG WINDS AND TORRENTIAL RAINFALL. AREAS OF DENSE MARINE FOG WILL ALSO CAUSE NAVIGATION PROBLEMS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BE SEVERE. AREAS OF FOG WILL LINGER INTO THURSDAY MORNING THAT MAY POSE NAVIGATION PROBLEMS. ADDITIONAL STORMS ARE POSSIBLE FROM TUESDAY NIGHT INTO WEDNESDAY. ECKBERG/KIECKBUSCH
In the hours before
Local storm report, Jul 14, 6:25 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
625 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HEAVY RAIN MOSINEE 44.78N 89.69W
07/14/2010 M4.00 INCH MARATHON WI TRAINED SPOTTER
STORM TOTAL FOR BOTH ROUNDS OF TSTMS. 2ND ROUND BROUGHT 2
INCHES OF RAIN IN 30 MINUTES.
&&
SACLocal storm report, Jul 14, 6:27 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
627 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM TSTM WND GST WILD ROSE 44.18N 89.25W
07/14/2010 M60 MPH WAUSHARA WI TRAINED SPOTTER
ROTATING WALL CLOUD NEAR CITY.
&&
SACLocal storm report, Jul 14, 6:29 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
629 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HEAVY RAIN KNOWLTON 44.71N 89.68W
07/14/2010 M2.50 INCH MARATHON WI TRAINED SPOTTER
STORM TOTAL FROM BOTH ROUNDS.
&&
SACLocal storm report, Jul 14, 6:31 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
631 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG ELCHO 45.43N 89.18W
07/14/2010 LANGLADE WI PUBLIC
TREES DOWN IN CITY.
&&
SACLocal storm report, Jul 14, 6:35 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
635 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM FLASH FLOOD WISCONSIN RAPIDS 44.40N 89.84W
07/14/2010 WOOD WI LAW ENFORCEMENT
STREET FLOODING IN THE CITY.
&&
SACLocal storm report, Jul 14, 6:38 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
638 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM FUNNEL CLOUD WEYAUWEGA 44.31N 88.93W
07/14/2010 WAUPACA WI LAW ENFORCEMENT
DOWNTOWN.
&&
SACThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 11:45 AM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Oneida, Vilas | 45 min |
| Jul 14, 12:29 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Oneida, Vilas | 46 min |
| Jul 14, 12:56 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 64 min |
| Jul 14, 1:21 PM CDT | Areal Flood Advisory | GRB | Langlade, Lincoln, Marathon | 102 min |
| Jul 14, 1:32 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon, Portage, Shawano, Wood | 58 min |
| Jul 14, 2:10 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Menominee, Oconto, Portage, Shawano and 1 more | 50 min |
| Jul 14, 2:21 PM CDT | Tornado Warning | GRB | Menominee, Shawano | 24 min |
| Jul 14, 2:23 PM CDT | Areal Flood Advisory | GRB | Menominee, Shawano, Waupaca | 105 min |
| Jul 14, 2:29 PM CDT | Tornado Warning | GRB | Outagamie, Shawano, Waupaca | 36 min |
| Jul 14, 2:38 PM CDT | Special Marine Warning | GRB | 97 min | |
| Jul 14, 2:48 PM CDT | Severe Thunderstorm Warning | GRB | Menominee, Oconto, Shawano | 27 min |
| Jul 14, 3:02 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Oconto, Outagamie, Shawano, Waupaca | 43 min |
| Jul 14, 3:08 PM CDT | Areal Flood Advisory | GRB | Brown, Calumet, Outagamie, Shawano, Winnebago | 3 hr |
| Jul 14, 3:42 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Winnebago | 19 min |
| Jul 14, 4:31 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon, Oneida | 59 min |
| Jul 14, 4:59 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 61 min |
| Jul 14, 5:03 PM CDT | Flash Flood Warning | GRB | Langlade, Lincoln, Marathon, Portage, Wood | 110 min |
| Jul 14, 5:26 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Lincoln, Marathon, Oneida, Shawano | 64 min |
| Jul 14, 5:34 PM CDT | Tornado Warning | GRB | Portage, Wood | 26 min |
| Jul 14, 5:42 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 15 min |
| Jul 14, 5:54 PM CDT | Tornado Warning | GRB | Portage, Waupaca, Waushara | 36 min |
| Jul 14, 6:06 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Langlade, Marinette, Menominee, Oconto and 1 more | 54 min |
| Jul 14, 6:29 PM CDT | Flash Flood Warning | GRB | Brown, Calumet, Manitowoc, Outagamie, Waupaca, Waushara and 1 more | 4 hr |
| Jul 14, 6:30 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca, Waushara, Winnebago | 45 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.